I’ve had this Iud and although it did it’s job amazingly I unfortunately was one of the women to experience a symptom that isn’t talked about very much and some doctors says isn’t from the Iud.. I had been on it for about 6 months all was good, spotting had stopped I was a happy girl. Till one day when I got a cramp that literally dropped me to my knees. I went to the hospital Because the pain would come and go randomly. I had blood tests done, had an internal ultrasound and still no answers. Finally after 2 months of pain, sometimes putting me on ass I decided to have my Iud removed.. 2 weeks after it being taken out TADA no more pain, now after a year I’m still pain free!!! Doctors don’t understand what it did to me but we know it was caused by the Iud
The healthy balanced diet continues, I’m now 12 stone 5lbs, my upper body ‘tone’ is as good as it was 25 years ago when I was still playing squash and football regularly. Off on holiday next week wearing 34″ waist shorts and Medium T Shirts instead of squeezing into XL shorts and XXL shirts. Healthy diet & Body Pump has done it for me. The diet slimmed me down and BP has shaped me. I love the music & the class setting. In the gym I do a bit of this and that, concentrating on nothing in particular. Body Pump gives you a directed workout on all the major muscle groups in 1 hour, period. It’s up to you to use your brain and go online and check out the details. You have to use weights that challenge but don’t potentially injure you…….and FORM is crucial. If your instructor is on the ball they will contstantly point this out, that’s what they are cetificated to do. Women tend to go too low on weights, men too high. Instructors are not there to wet nurse you unless you’re paying personal trainer fees, you have to do some thinking for yourself if you want results and 10,000 gyms worldwide (allegedly) can’t all be wrong.
While steroids have a number of benefits, they also have a number of negative effects. There are many side effects associated with anabolic steroid use. The first is kidney and liver damage. These are the two organs responsible for removing toxins from the body and maintaining homeostasis; a state of balance in the body. When you introduce foreign substances, such as steroids, into the body, these organs will try to break then down and get rid of them. The result will be damage to these organs. Hair loss , mood swings, severe acne and development of man boobs are some of the side effects of using steroids.